New delay-dependent bounded real lemmas of polytopic uncertain singular Markov jump systems with time delays

Title
New delay-dependent bounded real lemmas of polytopic uncertain singular Markov jump systems with time delays
Author(s)
박주현J. Wang[J. Wang]H. Shen[H. Shen]
Keywords
TRANSITION-PROBABILITIES; VARYING DELAYS; FAULT-DETECTION; LINEAR-SYSTEMS; FUZZY CONTROL; STATE; STABILIZATION; STABILITY; DESIGN
Issue Date
201403
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.351, no.3, pp.1673 - 1690
Abstract
This paper addresses the H-infinity performance analysis problem for singular Markov jump delayed systems with polyhedral parameter uncertainties. By introducing two useful inequalities (see Lemma 2), some new bounded real lemmas (BRLs) are obtained based on a novel parameter-dependent Lyapunov functional. The presented BRLs can guarantee that the considered system is stochastically admissible and satisfies a prescribed H-infinity performance level. Two numerical examples are provided to demonstrate the improvement of the proposed method over the existing methods. (C) 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/32905http://dx.doi.org/10.1016/j.jfranklin.2013.12.004
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE